# SDR UALA2009080602375

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 39,022 hours, 10,887 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROWS 10-17 ARE FLICKERING, RECYCLED COCKPIT AND AFT EMERGENCY LIGHTS SWITCHES.  FOUND SIDEWALL HARNESS DAMAGED AT ROW 10 RT AND EEL LIGHT STRIP AT ROW 17 RIGHT.  REPAIRED HARNESS & REPLACED BATTERY PACK.  OPS CHECK OK.
